Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Cause for sudden shock sensation in thigh area? No history of muscle strains, spinal issues

my husband had a sudden sharp shock sensation hit his anterior right hip/thigh area. it seem to zap him intermittently approximately 5 times. he was lying on the couch on his right side when it started. he jumped up and while it continued for a few seconds, it did stop. he has no back problems other than the normal muscle strains in the past. he s 49 years old with no history of spinal issues. he has no other medical issues as well. what could have caused this sudden shock like sensation?
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
Hi, Thanks for the question,
Tingling or shocking sensations are usually due to a nerve compression. Determining location and body position can help you doctor determine the most likely nerve. Sometimes medical treatment is necessary, but often the solution is stretching, strengthening, and weight loss. For example. tingling in the front is often caused by "Meralgia Paresthetica" which occurs when a person is sitting.
Answered: Thu, 3 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor